Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 5 > Jan. 2016

 

 

Mechanisms of Different Nanoclusters in Nanobased Fluids with Natural Convection and Variable surface, Vol. 5, No. 1 (Jan. 2016), PP:1-7

doi:10.18576/msl/050101

Download

Authors:
M. Hassan - Department of Mathematics & Statistics, IIUI, Islamabad, Pakistan.
R. Ellahi - Department of Mathematics & Statistics, IIUI, Islamabad, Pakistan.\\ Department of Mechanical Engineering, University of California Riverside, USA.
Ahmad Zeeshan - Department of Mathematics & Statistics, IIUI, Islamabad, Pakistan.

 

Fixed Point Theorem In Polish Spaces With Implicit Relations Satisfying Integral Type Inequality, Vol. 5, No. 1 (Jan. 2016), PP:9-12

doi:10.18576/msl/050102

Download

Authors:
Manish Kumar Mishra - Department of Mathematics, R.K.G.I..T., Delhi Meerut Road Ghaziabad, India

 

Homotopy Analysis Wiener-Hermite Expansion Method for Solving Stochastic Differential Equation, Vol. 5, No. 1 (Jan. 2016), PP:13-26

doi:10.18576/msl/050103

Download

Authors:
Aisha F. Fareed - Department of Basic Engineering Sciences, Benha Faculty of Engineering, Benha University, Benha 13512, Egypt.
Magdy A. El-Tawil - Department of Engineering Mathematics & Physics, Engineering Faculty, Cairo University, Egypt.
Hany N. Hassan - Department of Basic Engineering Sciences, Benha Faculty of Engineering, Benha University, Benha 13512, Egypt.

 

Estimation of Unknown Function of a Class of Retarded Iterated Integral Inequalities, Vol. 5, No. 1 (Jan. 2016), PP:27-31

doi:10.18576/msl/050104

Download

Authors:
Ricai Luo - School of Mathematics and Statistics, Hechi University,Yizhou, Guangxi 546300, P. R. China
Wu-sheng Wang - School of Mathematics and Statistics, Hechi University,Yizhou, Guangxi 546300, P. R. China

 

Ruled Surfaces according to Rotation Minimizing Frame, Vol. 5, No. 1 (Jan. 2016), PP:33-38

doi:10.18576/msl/050105

Download

Authors:
Fatma Güler - Department of Mathematics, Arts and Science Faculty, Ondokuz Mayis University, 55139 Samsun, Turkey.
Emin Kasap - Department of Mathematics, Arts and Science Faculty, Ondokuz Mayis University, 55139 Samsun, Turkey.

 

A Domian Decomposition Sumudu Transform Method for Solving Fractional Nonlinear Equations, Vol. 5, No. 1 (Jan. 2016), PP:39-48

doi:10.18576/msl/050106

Download

Authors:
S. Z. Rida - Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt
A. S. Abedl-Rady - Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt
A. A. M. Arafa - Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said, Egypt.
H. R. Abedl-Rahim - Department of Mathematics and Computer Science, Faculty of Science, Port Said University, Port Said, Egypt.

 

Some Subclasses of p-Valent Functions Defined by Generalised Fractional Differintegral Operator - I, Vol. 5, No. 1 (Jan. 2016), PP:49-58

doi:10.18576/msl/050107

Download

Authors:
C. Selvaraj - Department of Mathematics, Presidency College (Autonomous), Chennai - 600005, India
O. S. Babu - Department of Mathematics, Dr. Ambedkar Govt. Arts College, Chennai - 600039, India
G. Murugusundaramoorthy - School of Advanced Sciences, VIT University, Vellore - 632 014, India

 

Hermite-Hadamard Inequality for Geometrically Quasiconvex Functions on a Rectangular Box, Vol. 5, No. 1 (Jan. 2016), PP:59-69

doi:10.18576/msl/050108

Download

Authors:
Ali Barani - Department of Mathematics, Lorestan University, P. O. Box 465, Khoramabad, Iran
Fatemeh Malmir - Department of Mathematics, Lorestan University, P. O. Box 465, Khoramabad, Iran

 

Correlation Coefficient between Possibility Neutrosophic Soft Sets, Vol. 5, No. 1 (Jan. 2016), PP:71-74

doi:10.18576/msl/050109

Download

Authors:
Faruk Karaaslan - Department of Mathematics, Faculty of Sciences, Çankırı Karatekin University, 18100, Çankırı, Turkey

 

Dual Curves of Constant Breadth According to Bishop Frame in Dual Euclidean Space, Vol. 5, No. 1 (Jan. 2016), PP:75-78

doi:10.18576/msl/050110

Download

Authors:
Süha Yılmaz - Dokuz Eyll University, Buca Educational Faculty, 35150, Buca-Izmir, Turkey
Ümit Ziya Savcı - Celal Bayar University, Department of Mathematics Education , 45900, Manisa-Turkey.

 

Form and Periodicity of Solutions of Some Systems of Higher-Order Difference Equations, Vol. 5, No. 1 (Jan. 2016), PP:79-84

doi:10.18576/msl/050111

Download

Authors:
Halim Yacine - Department of Mathematics and Computer Science, Mila University Center, Mila, Algeria,\\ LMAM Laboratory, Mohamed Seddik Ben Yahia University, Jijel, Algeria.

 

Fuzzy Soft α-Connectedness in Fuzzy Soft Topological Spaces, Vol. 5, No. 1 (Jan. 2016), PP:85-91

doi:10.18576/msl/050112

Download

Authors:
A. M. Abd El-latif - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt.

 

Certain Types of the Orbits of Real Quadratic Fields by Hecke Groups, Vol. 5, No. 1 (Jan. 2016), PP:93-97

doi:10.18576/msl/050113

Download

Authors:
M. Asim Zafar - Centre for Undergraduate Studies, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan
M. Aslam Malik - Department of Mathematics, University of the Punjab, Quaid-e-Azam Campus, Lahore-54590, Pakistan

 

Metric Dimension of Some Families of Graph, Vol. 5, No. 1 (Jan. 2016), PP:99-102

doi:10.18576/msl/050114

Download

Authors:
Gohar Ali - Department of Mathematics, Islamia College Peshawar, Pakistan
Roohi Laila - Department of Mathematics, Islamia College Peshawar, Pakistan
Murtaza Ali - Department of Basic Sciences University of Engineering and Technology Peshawar, Mardan Campus Mardan, Pakistan

 

Ratio-Cum-Product Type Estimator of Finite Population Mean in Case of Post Stratification, Vol. 5, No. 1 (Jan. 2016), PP:103-106

doi:10.18576/msl/050115

Download

Authors:
Rajesh Tailor - School of Studies in Statistics, Vikram University, Ujjain-456010, India.
Hilal A. Lone - School of Studies in Statistics, Vikram University, Ujjain-456010, India.
Rajiv Pandey - Hemwati Nandan Bahuguna Garhwal University Uttarakhand, India.
Manoj Kumar - School of Studies in Statistics, Vikram University, Ujjain-456010, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved